# SDR DALA2017121508690

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 44,095 hours, 29,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED CORROSION AROUND HORIZONTAL STAB BARREL NUT.  REMOVED THE BOLT AND BARREL NUT.  MACHINED LOWER FORWARD SPAR CAP BARREL NUT HOLES TO REMOVE DAMAGE BEYOND LIMITS OF SRM 55-10-03.  COMPLY WITH PRI/ERA 564200-14.
